# SDR UIEA2022072300770

- Difficulty date: July 20, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 92,347 hours, 26,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NSN
- Part serial: NSN
- Condition: Missing
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OVERHEAD LIGHT INOP.(TRANSFERRED TO MDDR 168798 PER MEL 33-21-01-02. LP 1533523: T/S L1 DOOR OVERHEAD LIGHT INOP AND FOUND MISSING PACK AT M735. INSTALLED A NEW BATTERY PACK IAW AMM 33-51-07. OPS CHECK GOOD. DMI 168798 CLOSED. )
